| Model Number |
620-2261511-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device displayed "ecg monitoring failure" and "ecg disabled" messages.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.The device was extensively tested and we were unable to duplicate any faults consistent with the customer report to the device.No accessories were retured as part of the investigation the log review suggests the multifunction cable (mfc) connection to the device was a factor.The mfc receptacle was replaced as a precaution and a replacement mfc cable has been returned with the device.The device was recertified and returned to the customer.No emerging trend based on similar reports.